Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 749-772    DOI: 10.1007/s10114-017-7341-6
Articles Current Issue| Next Issue| Archive| Adv Search |
Continuous Subsonic-Sonic Flows in a Convergent Nozzle
Yuan Yuan NIE, Chun Peng WANG
School of Mathematics, Jilin University, Changchun 130012, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7